# SDR ASOA200901343

- Difficulty date: December 4, 2009
- Submitted: December 8, 2009
- Operation: Air carrier
- Aircraft: N451CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7562
- Aircraft time: 19,014 hours, 16,912 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Cracked
- Location: Bs 589
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANGLE BELOW CARGO COMPT DOOR SILL LANDING AT FS589.0 CRACKED.  REMOVED AND REPLACED ANGLE BELOW CARGO COMPT DOOR SILL IAW SRM 51-42-06.
